# SDR AALA201806309002

- Difficulty date: June 27, 2018
- Submitted: June 30, 2018
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 9,663 hours, 3,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOORS R1 AND R4 DAMPER PRESSURE LOW (R1 - 1400 PSI  AT 75* FAHRENHEIT/ R4 - 1400 PSI AT 75* FAHRENHEIT). SERVICED R1 AND R4 DOOR DAMPERS PER AMM 52-22-00. THIS SDR IS FOR DOOR R1. (SEE CONTROL #AALA201806309003)
